# SDR JR2R20210404111

- Difficulty date: April 4, 2021
- Submitted: April 4, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N85323
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000469
- Aircraft time: 14,358 hours, 8,164 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17021769403
- Condition: Corroded
- Location: Zone 200
- Part time: 14,358 hours, 8,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR CROSSBEAM AT FR17 AT LBL11 HAS AREAS OF CORROSION
